# SDR HALA2012011400029

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 17,162 hours, 41,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2636
- Condition: Binding
- Location: Service Door
- Part time: 3,318 hours, 7,722 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SLIDE UNSAFE, BINDING.  R & R SERVICE DOOR SLIDE IAW AMM 25-61-03. SECURITY CHECKED GOOD.
